# SDR ASAA0480291

- Difficulty date: April 20, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB0975535
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FUEL PANEL IS CORRODED.  REPLACED PANEL PER SRM 51-22-2A.  (M)
